Volume 5, Number 3

Articles in the Issue:

Review Article:
Beu-Yu Guo, A. R. Mitchell and Sui-Yang Chen
On A One-Dimensional Difference Scheme In Reaction Diffusion
J. Comp. Math., 5 (1987), pp. 191-202. Abstract
pdf
Full Article

Meng-Zhao Qin
A Difference Scheme For The Hamiltonian Equation
J. Comp. Math., 5 (1987), pp. 203-209. Abstract
pdf
Full Article

Guo-Liang Xu and Jia-Kai Li
On The Cardinalities Of Interpolating Restricted Ranges
J. Comp. Math., 5 (1987), pp. 210-214. Abstract
pdf
Full Article

Zeng-Fu Qin
Algebraic Criterion Of Consistency For General Linear Methods Of Ordinary Differential Equations
J. Comp. Math., 5 (1987), pp. 215-226. Abstract
pdf
Full Article

Zhang-Xing Chen and Kaitai Li
The Convergence Of The Multigrid Algorithm For Navier-Stokes Equations
J. Comp. Math., 5 (1987), pp. 227-237. Abstract
pdf
Full Article

Chong-Xi Zhan
Nonconforming Finite Elements With Compensation For Plate Bending Problems
J. Comp. Math., 5 (1987), pp. 238-248. Abstract
pdf
Full Article

Kazimierz Adamowski, Nicolas R. Dalezios and Fadil Bmohamed
Space-Time Arima Modeling For Regional Precipitation Forecasting
J. Comp. Math., 5 (1987), pp. 249-263. Abstract
pdf
Full Article

Zi-Luan Wei
An Exact Solution To Linear Programming Using An Interior Point Method
J. Comp. Math., 5 (1987), pp. 264-271. Abstract
pdf
Full Article

Hong-Yang Chao
A Difference Scheme For A Class Of Nonlinear Schrodinger Equations Of High Order
J. Comp. Math., 5 (1987), pp. 272-280. Abstract
pdf
Full Article

Wen-An Tong and You-Lian Ahu
Stability Of Implicit Difference Schemes With Space And Time-Dependent Coefficients
J. Comp. Math., 5 (1987), pp. 281-286. Abstract
pdf
Full Article